On condition (a f ) of a stratified mapping
Annales de l'Institut Fourier, Volume 33 (1983) no. 1, p. 177-184
For a stratified mapping f, we consider the condition (a f ) concerning the kernel of the differential of f. We show that the condition (a f ) is equivalent to the condition (a f S ) which has a more obvious geometric content.
Pour une application stratifiée f, on considère la condition (a f ) concernant le noyau de la différentielle de f. On montre que la condition (a f ) est équivalent à la condition (a f S ) qui a un contenu géométrique plus évident.
@article{AIF_1983__33_1_177_0,
     author = {Koike, Satoshi},
     title = {On condition $(a\_f)$ of a stratified mapping},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {33},
     number = {1},
     year = {1983},
     pages = {177-184},
     doi = {10.5802/aif.908},
     zbl = {0476.58002},
     mrnumber = {85c:58019},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1983__33_1_177_0}
}
Koike, Satoshi. On condition $(a_f)$ of a stratified mapping. Annales de l'Institut Fourier, Volume 33 (1983) no. 1, pp. 177-184. doi : 10.5802/aif.908. http://www.numdam.org/item/AIF_1983__33_1_177_0/

[1] C.G. Gibson, K. Wirthmuller, A.A. Du Plessis, E.J.N. Looijenga, Topological stability of smooth mappings, Springer Lect. Notes, Berlin Vol. 552 (1976). | MR 55 #9151 | Zbl 0377.58006

[2] J. Mather, Notes on topological stability, mimeographed, Harvard Univ. (1970).

[3] D.J.A. Trotman, Geometric versions of Whitney regularity for smooth stratifications, Ann. scient. Ec. Norm. Sup., Vol. 12 (1979), 461-471. | Numdam | MR 81g:58002a | Zbl 0456.58002